# SDR U2RA201312120001

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 84,453 hours, 11,996 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65B01998A505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT FLAP PANEL 588 EXTERNAL SKIN HAS SEVERAL AREAS OF WEAR OUT OF LIMITS.  NO CORROSION OR CRACKS FOUND. REPAIRED IAW DWG 5750D1751, REV IR DTD.
